# SDR IPXA2023111614965

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,507 hours, 18,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELECTRIC EXTERNAL DOOR CONTROL SWITCH INTERMITTENTLY STICKS IN UP POSITION OPERATED DOOR SWITCH MULTIPLE TIMES COULD NOT DUPLICATE FAULT SWITCH OPERATES NORMALLY AT THIS TIME REF AMM 52-11-00
